# SDR P5CA9801482

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SUPPORT ANGLE FOUND CRACKED, BS 805L, WL 199.5.  REMOVED AND REPLACED ANGLE AS PER SRM 51-10-01 AND 51-30-02.
